# SDR SMIA200807302

- Difficulty date: March 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 7,407 hours, 6,402 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Part number: EM14532078KIT
- Condition: Damaged
- Location: Nlg
- Component: Landing Gear, Emb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3788, CREW REPORTED AFTER TAKEOFF DURING GEAR RETRACTION RECEIVED LANDING AIR/GND FAIL MESSAGE AND  E1(2) REVERSE DISAGREE EICAS MESSAGE.  AIRCRAFT REMOVED FROM SURVIVE.  REMOVED AND REPLACED NLG STRUT SEAL.  LEFT AND RIGHT TR OPERATIONAL CHECK GOOD IAW EMB AMM 78-31-01.  AIRCRAFT RETURNED TO SERVICE.
